# SDR ASAA2019081973412

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,367 hours, 14,055 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER TAI INDICATION LEFT ENGINE INTERMITTENTLY ON WITH ENGINE A/I SWITCH "OFF" POSITION AT CRUISE 380 FOR SEVERAL MINUTES AND AGAIN BELOW 7000 FEET ON DESCENT. NORMAL GREEN INDICATION OBSERVED WITH A/I SWITCH "ON". GROUNDED - YES. C/W WITH OPERATIONAL TEST OF #1 ENG COWL ANTI-ICING REF: B737-800 AMM TASK 30-21-00. NO DEFECTS NOTED, SYSTEM OPERATES NORMALLY.
